# SDR FDEA201508032453

- Difficulty date: August 3, 2015
- Submitted: August 5, 2015
- Operation: Air carrier
- Aircraft: N775FD
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 761 hours, 27,977 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 112N31011
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING, AFTER REMOVAL OF OVERWING FILL PORT ADAPTOR, FOUND INTERS PAR UPPER SKIN UPPER SURFACE CORRODED AT MATING AREA TO ADAPTOR.  LT WING OVERWING FILL PORT REPAIRED IAW EA F-5730-T0319187 P 1.  REPAIR CLASSIFIED MINOR IAW GMM 6-2-100.
